Volume 1, Number 2

Articles in the Issue:

Review Article:
Amiya K. Pani, Rajen K. Sinha and Ajaya K. Otta
An H^1-Galerkin mixed method for second order hyperbolic equations
Int. J. Numer. Anal. Mod., 1 (2004), pp. 111-130. Abstract
pdf
Full Article

Shaohong Zhu, Guangwei Yuan and Weiwei Sun
Convergence and stability of explicit/implicit schemes for parabolic equations with discontinuous co
Int. J. Numer. Anal. Mod., 1 (2004), pp. 131-146. Abstract
pdf
Full Article

David M. Day and Andrew D. Huang
Neutrally stable fixed points of the QR algorithm
Int. J. Numer. Anal. Mod., 1 (2004), pp. 147-156. Abstract
pdf
Full Article

Kirsi Majava and Xue-Cheng Tai
A level set method for solving free boundary problems associated with obstacles
Int. J. Numer. Anal. Mod., 1 (2004), pp. 157-172. Abstract
pdf
Full Article

Edward Allen
Jump-diffusion model for the global spread of an amphibian disease
Int. J. Numer. Anal. Mod., 1 (2004), pp. 173-188. Abstract
pdf
Full Article

Zhangxin Chen, Guanren Huan and Baoyan Li
A benchmark calculation of 3D horizontal well simulations
Int. J. Numer. Anal. Mod., 1 (2004), pp. 189-202. Abstract
pdf
Full Article

Hongtao Yang
American put options on zero-coupon bonds and a parabolic free boundary value problem
Int. J. Numer. Anal. Mod., 1 (2004), pp. 203-215. Abstract
pdf
Full Article